# SDR AALA201807279026

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 14,404 hours, 5,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL 4R DOOR INDICATED CHECK DOOR PRESSURE AT ALL TIMES. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AMM 25-62-49 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
